Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 61, NWS Charleston, SC

October 27, 2011

NWS Charleston, SC issued this small craft advisory at Oct 27, 2011, 2:50 PM EDT. It took effect at Oct 28, 2011, 4:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2011, 2:50 PM EDT (18:50 UTC)
In effect from
Oct 28, 2011, 4:00 AM EDT
Expired
Oct 28, 2011, 2:43 PM EDT
In force
11 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WHUS72 KCHS 271850
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
250 PM EDT THU OCT 27 2011

AMZ350-280400-
/O.NEW.KCHS.SC.Y.0061.111028T0800Z-111029T0200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
250 PM EDT THU OCT 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
516 
WHUS72 KCHS 280218
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT THU OCT 27 2011

AMZ350-281030-
/O.CON.KCHS.SC.Y.0061.111028T0800Z-111029T0200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1018 PM EDT THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EDT
FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
422 
WHUS72 KCHS 280729
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
329 AM EDT FRI OCT 28 2011

AMZ350-281600-
/O.EXT.KCHS.SC.Y.0061.111028T0800Z-111029T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
329 AM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
619 
WHUS72 KCHS 281450
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EDT FRI OCT 28 2011

AMZ350-282100-
/O.CON.KCHS.SC.Y.0061.000000T0000Z-111029T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1050 AM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
743 
WHUS72 KCHS 281843
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EDT FRI OCT 28 2011

AMZ350-290400-
/O.CAN.KCHS.SC.Y.0061.000000T0000Z-111029T0300Z/
/O.NEW.KCHS.SC.Y.0062.111029T1600Z-111030T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
243 PM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM
EDT SUNDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-290400-
/O.NEW.KCHS.SC.Y.0062.111029T1600Z-111030T1000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
243 PM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM
EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-290400-
/O.NEW.KCHS.SC.Y.0062.111029T1600Z-111031T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
243 PM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM
EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-290400-
/O.NEW.KCHS.SC.Y.0062.111029T1600Z-111031T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
243 PM EDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO NOON EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO NOON
EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 1:30 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 27, 1:30 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
130 PM EDT THU OCT 27 2011

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY APPROACH FROM THE NORTHWEST LATE
THURSDAY THROUGH FRIDAY...EVENTUALLY MOVING OFFSHORE BY EARLY
SATURDAY. HIGH PRESSURE WILL THEN BUILD OVER THE AREA THIS
WEEKEND INTO EARLY NEXT WEEK...WHILE WAVES OF LOW PRESSURE TRACK
ALONG THE STALLED FRONT SOUTH AND EAST OF THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY THIS AFTERNOON...AREA OF ALTOSTRATUS HAS FINALLY DISSIPATED
ACROSS MUCH OF THE REGION WITH MORE SCATTERED CU DEVELOPING INLAND
AS WELL AS MOVING IN FROM OFFSHORE. TEMPERATURES WILL RISE QUICKLY
WITH THE CLOUD COVER MOSTLY DISSIPATED. UPDATED SKY WITH THIS
UPDATE AND ONLY OTHER MINOR TWEAKS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
TONIGHT...A POWERFUL SHORTWAVE MOVING ACROSS THE NORTHERN PLAINS
THIS MORNING WILL PROPAGATE RAPIDLY EAST ACROSS THE OHIO AND MID-
MISSISSIPPI VALLEYS TODAY AND PUSH OFF THE COAST OF NEW ENGLAND
TONIGHT. STRONG COLD AIR ADVECTION IN THE WAKE OF THE SHORTWAVE
WILL HELP DRIVE A LARGE AREA OF HIGH PRESSURE INTO THE CENTRAL
APPALACHIANS THIS EVENING WITH THE SOUTHERN PORTIONS OF THE HIGH
FORECAST TO WEDGE SOUTH INTO THE CAROLINAS AND EASTERN GEORGIA BY
DAYBREAK FRIDAY. THE LEADING EDGE OF THE WEDGE FRONT IS FORECAST
TO ENTER THE NORTHERN PARTS OF THE FORECAST AREA AFTER 2-3 AM AND
CLEARING THE ALTAMAHA RIVER SHORTLY AFTER SUNRISE. ALTHOUGH A FEW
SPRINKLES OR VERY LIGHT SHOWERS CAN NOT BE COMPETE LY RULED OUT
ALONG THE LEDGE EDGE OF THE WEDGE FRONT ITSELF...THE PROSPECTS FOR
ANY MEASURABLE RAINFALL LOOKS GRIM. WILL MAINTAIN A DRY FORECAST
WITH GRIDDED POPS HOLDING 10 PERCENT OR LESS. CALM WINDS WILL
QUICKLY GIVE WAY TO INCREASING NORTH/NORTHEAST WINDS AS PRESSURES
RISE IN THE WAKE OF THE FRONT. LOWS WILL RANGE FROM THE MID 50S
INLAND WITH LOWER 60S AT THE COAST.

FRIDAY...NUMERICAL MODEL SOLUTIONS CONTINUE TO SUGGEST THAT THE
FORECAST AREA WILL FALL WITHIN A DRY SLOT AHEAD OF AN APPROACHING
COLD FRONT ON FRIDAY. DEEPEST MOISTURE APPEARS CONFINED JUST WEST
OF THE REGION WITHIN THE FRONTAL TROUGH AND TO THE EAST ASSOCIATED
WITH WAVES OF LOW PRESSURE OFFSHORE. BEST SHORTWAVE ENERGY ALSO
LINGERS JUST OUTSIDE OF THE FORECAST AREA DURING THE DAYTIME
HOURS...UNTIL THE MOST PROMINENT SHORTWAVE RAPIDLY SWEEPS
EASTWARD INTO THE REGION LATE FRIDAY NIGHT. THIS FEATURE WILL
PROVIDE THE FINAL EASTWARD PUSH TO THE SLOW MOVING FRONT...AND
EXPECT A BRIEF WINDOW OF OPPORTUNITY FOR SOLID RAIN CHANCES MAINLY
AFTER MIDNIGHT FRIDAY NIGHT/EARLY SATURDAY MORNING. OTHERWISE...
HAVE PREFERRED TO TREND TOWARD LOWER RAIN CHANCES DURING THE
DAYTIME AND EVENING HOURS FOR MUCH OF THE AREA...ESPECIALLY SOUTH
OF INTERSTATE 16 AND WEST OF INTERSTATE 95 IN SOUTHEAST GEORGIA.

THE SLOW PROGRESSION OF THE FRONT THROUGH THE REGION FRIDAY
AFTERNOON WILL SET UP A SIGNIFICANT NORTHWEST/SOUTHEAST ORIENTED
TEMPERATURE GRADIENT. INCREASING CLOUD COVER AND COOLER NORTHEAST
FLOW BEHIND THE FRONT WILL SUPPRESS HIGH TEMPERATURES IN THE MID
TO UPPER 60S FOR INLAND SOUTH CAROLINA ZONES...WHILE LOCATIONS
FARTHER TO THE SOUTH NEAR THE ALTAMAHA RIVER WILL RISE INTO THE
MID 70S.

SATURDAY AND SUNDAY...STRONG SHORTWAVE ENERGY SWEEPING EAST/NORTHEAST
ACROSS THE MID ATLANTIC AND SOUTHEAST STATES EARLY SATURDAY MORNING
WILL PROVIDE THE NECESSARY SUPPORT TO PUSH THE COLD FRONT OFFSHORE
AND SPAWN AN ASSOCIATED SURFACE LOW OFF THE VIRGINIA/NORTH CAROLINA
COASTLINE. ANY LINGERING SHOWER POTENTIAL OVER THE NORTHERN COUNTIES
AND COASTAL WATERS WILL DIMINISH BELOW 15 PERCENT BY SATURDAY
AFTERNOON...AS SURFACE HIGH PRESSURE AND MUCH DRIER AIR BUILDS
INTO THE REGION FROM THE WEST. THE FRONT WILL LIKELY STALL WELL
OFFSHORE THROUGH SUNDAY...AND THERE ARE SOME INDICATIONS THAT
ASSOCIATED MOISTURE CONVERGENCE COULD REINTRODUCE SHOWER POTENTIAL
OVER THE WATERS BY LATE SUNDAY. A DRY FORECAST WILL CONTINUE FOR
THE LAND AREAS THROUGH THE WEEKEND.

STRONG COLD ADVECTION IS INDICATED IN MODEL SOLUTIONS...AND EXPECT
NOTICEABLY COOLER CONDITIONS OVER THE WEEKEND AS A RESULT. HIGH
TEMPERATURES WILL REMAIN IN THE 60S BOTH DAYS...POSSIBLY AS COOL
AS THE LOW TO MID 60S SATURDAY AFTERNOON. OVERNIGHT LOWS WILL ALSO
REFLECT THE COOLER AIR MASS...WITH TEMPERATURES FALLING INTO THE
40S AWAY FROM THE COASTLINE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
CONFIDENCE IN FORECAST DETAILS IS SOMEWHAT LOW FOR THE EXTENDED
PERIOD...AS THE MEDIUM RANGE MODELS HAVE EXHIBITED SOME
SIGNIFICANT DIFFERENCES DURING THE PAST SEVERAL RUNS. HOWEVER...A
QUICK ANALYSIS OF THE LATEST ECMWF DOES INDICATE IT COULD BE
LEANING INTO BETTER AGREEMENT WITH THE GFS SOLUTIONS. A PROMINENT
SHORTWAVE/UPPER TROUGH WILL SWING SOUTHEAST FROM THE UPPER
MISSISSIPPI VALLEY INTO THE MID ATLANTIC STATES MONDAY AND
TUESDAY. WITH BOTH MEDIUM RANGE MODELS KEEPING THIS FEATURE TO THE
NORTH...SOLUTIONS ARE GENERALLY MAINTAINING SURFACE HIGH PRESSURE
OVER THE AREA EARLY NEXT WEEK. A WAVE OF LOW PRESSURE DEVELOPS
ALONG THE STALLED BOUNDARY TO THE SOUTH AND EAST DURING THIS TIME
AND TRACKS RAPIDLY TO THE NORTHEAST...KEEPING ANY ASSOCIATED
MOISTURE CONFINED TO THE COASTAL WATERS. HAVE THUS CONTINUED TO
LEAN TOWARD A DRIER FORECAST FOR THE EARLY AND MID WEEK
PERIOD...WITH JUST A SLIGHT CHANCE OF SHOWERS ALONG THE IMMEDIATE
COASTAL COUNTIES ON MONDAY.

HIGH TEMPERATURES THROUGH THE EXTENDED PERIOD WILL BE A FEW
DEGREES BELOW SEASONAL NORMALS...WHILE LOW TEMPERATURES COULD FALL
WELL BELOW AVERAGE. EXPECT AFTERNOON HIGHS TO GENERALLY RISE TO
AROUND 70 MONDAY AND TUESDAY...GRADUALLY WARMING INTO THE LOWER
70S TOWARD MID WEEK. LOW TEMPERATURES WILL RANGE FROM THE UPPER
40S FAR INLAND TO THE LOWER 50S CLOSER TO THE COASTLINE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CONDITIONS ARE EXPECTED TO BE VFR THROUGH FRIDAY AFTERNOON. THE
MAIN ISSUE IN THE TAF PERIOD CONCERNS A BACKDOOR COLD FRONT/WEDGE
BOUNDARY THAT WILL SINK INTO THE AREA FROM THE NORTH FRIDAY
MORNING. I HAVE ADJUSTED THE TIMING OF THE WIND SHIFT TO NE TO 10Z
AT KCHS AND THINK THAT THE CHANCE FOR GROUND FOG WILL BE MUCH LESS
THAN AT KSAV WITH BETTER CLOUD COVER AND MIXING OVERNIGHT. AT
KSAV...A BETTER CHANCE OF DECOUPLING EXISTS SINCE THE BOUNDARY
WILL BE LATER ARRIVING THAN AT KCHS. WILL INCLUDE MIFG IN THE FEW
HOURS BEFORE SUNRISE. NE WIND SHIFT WILL OCCUR AROUND 14Z. VFR
CIGS WILL OCCUR IN THE LATTER HALF OF THE PERIOD AT BOTH SITES PER
MODEL SOUNDINGS AND TIME HEIGHTS.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS ARE POSSIBLE
FRIDAY AND FRIDAY NIGHT IN ASSOCIATION WITH A SLOW MOVING COLD
FRONT.

&&

.MARINE...
WINDS WILL EVENTUALLY BACK TO THE SOUTH AND SOUTHWEST TODAY AS
SEA BREEZE INFLUENCES TAKE HOLD AND SUBTROPICAL HIGH PRESSURE
SHIFTS FARTHER OFFSHORE. SEAS WILL REMAIN 2 FT OR LESS THROUGH
THIS EVENING. A WEDGE FRONT WILL WORK SOUTH THROUGH THE WATERS
LATE TONIGHT AS HIGH PRESSURE NOSES DOWN INTO THE CAROLINA
PIEDMONT. THE HIGHEST SURGE LOOKS TO OCCUR ACROSS THE CHARLESTON
COUNTY COASTAL WATERS WHERE SPEEDS COULD APPROACH SMALL CRAFT
ADVISORY THRESHOLDS. SINCE ANY SUCH CONDITIONS WILL LIKELY BE LATE
IN THE SECOND PERIOD...WILL HOLD OFF ON HOISTING A SMALL CRAFT
ADVISORY WITH THIS FORECAST PACKAGE.

A COLD FRONT WILL SLOWLY APPROACH FROM THE NORTHWEST FRIDAY...BEFORE
PUSHING INTO THE WATERS FRIDAY NIGHT AND EARLY SATURDAY. EXPECT A
DECENT SURGE OF NORTHEAST WINDS TO PUSH DOWN THROUGH THE MARINE
ZONES ON FRIDAY AS HIGH PRESSURE BECOMES WEDGED INTO THE REGION
DURING FRONTAL PASSAGE. ANY ADVISORY LEVEL WINDS WILL LIKELY BE
BRIEF AND LIMITED IN COVERAGE ON FRIDAY...HOWEVER SEAS WILL BEGIN
BUILDING UP TO 6 FT IN THE OUTER WATERS.

THE MORE SIGNIFICANT SURGE WILL OCCUR ON SATURDAY...AS COLD
ADVECTION INITIATES BEHIND THE FRONT AND ENHANCES MIXING OVER THE
RELATIVELY WARMER WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE
LIKELY FOR MUCH OF THE MARINE AREA FROM APPROXIMATELY SATURDAY
AFTERNOON THROUGH SUNDAY WITHIN STRONG NORTHEAST FLOW.

ALTHOUGH WIND SPEEDS WILL DROP BELOW ADVISORY THRESHOLDS SUNDAY
NIGHT...SEAS WILL BE MORE PERSISTENT AND COULD BE SUFFICIENT TO
CONTINUE ADVISORIES FOR THE OUTER WATERS THROUGH MONDAY.

&&

.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES MAY RESULT IN SHALLOW COASTAL FLOODING
ALONG THE SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA COAST
DURING THE MORNING HIGH TIDE CYCLES THROUGH SUNDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Oct 27, 10:34 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 AM EDT THU OCT 27 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-281445-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
1034 AM EDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-281445-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1034 AM EDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL FLOODING...HIGH ASTRONOMICAL TIDES MAY RESULT IN SHALLOW
COASTAL FLOODING ALONG THE SOUTHERN SOUTH CAROLINA AND SOUTHEAST
GEORGIA COAST DURING THE MORNING HIGH TIDE CYCLES THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:03 AM EDTCoastal Flood AdvisoryCHS6 hr

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.